# SDR DLM88950466

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS153080254
- Condition: Leaking
- Location: Rt Hyd Sys
- Stage of operation: IN
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF USING NORMAL POWER, THE FLIGHT ATTENDANTS REPORTED THE SMELL OF SMOKE THROUGHOUT THE CABIN.  FOUND HYD LEAK IN RT SIDE TAIL COMPARTMENT.  HOSE MFG NR AS153-08-0254.  REPLACED HOSE RETURNED TO SERVICE.
